Please use this identifier to cite or link to this item: https://hdl.handle.net/10216/110124
Author(s): M. Margarida A. Ferreira
Georgi V. Smirnov
Title: On the sufficiency of Pontryagin's maximum principle
Issue Date: 2016
Subject: Ciências Tecnológicas, Matemática
Technological sciences, Mathematics
Scientific areas: Ciências exactas e naturais::Matemática
Natural sciences::Mathematics
URI: https://repositorio-aberto.up.pt/handle/10216/110124
Document Type: Artigo em Revista Científica Internacional
Rights: openAccess
Appears in Collections:FEUP - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
173061.pdfThis is a post-peer-review, pre-copyedit version of an article published in PAFA - online Journal on Pure and Applied Functional Analysis; Vol. 1, No. 2, pp 217-230, 2016712.14 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.